# SDR DL72S972078

- Difficulty date: October 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N519DA
- Make and model: Boeing 727232
- Aircraft serial: 21470
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Angle
- Condition: Cracked
- Location: Lt Te Flap
- Component: 652163261
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LOWER CHORD ANGLE IS CRACKED AT I/B AFT FLAP TRACK CUTOUT I/B AND O/B CORNERS.  INSTALLED DOUBLER PER M/M 57-52-0 FIG 802.
